MathSciNet Relay Station
MathSciNet bibliographic data
MR708481 76Q05 (65R20)
Rokhlin, V. Solution of acoustic scattering problems by means of second kind integral equations. Wave Motion 5 (1983), no. 3, 257–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement